Entropy 2000, 2(2), 70-77; doi:10.3390/e2020070
Article

Simple Entropic Derivation of a Generalized Black-Scholes Option Pricing Model

email
Received: 19 January 2000; Accepted: 24 March 2000 / Published: 4 April 2000
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: A straightforward derivation of the celebrated Black-Scholes Option Pricing model is obtained by solution of a simple constrained minimization of relative entropy. The derivation leads to a natural generalization of it, which is consistent with some evidence from stock index option markets.
Keywords: option pricing; entropic martingale measure; Black-Scholes; asset pricing
PDF Full-text Download PDF Full-Text [215 KB, uploaded 16 September 2008 11:01 CEST]

Export to BibTeX |
EndNote


MDPI and ACS Style

Stutzer, M.J. Simple Entropic Derivation of a Generalized Black-Scholes Option Pricing Model. Entropy 2000, 2, 70-77.

AMA Style

Stutzer MJ. Simple Entropic Derivation of a Generalized Black-Scholes Option Pricing Model. Entropy. 2000; 2(2):70-77.

Chicago/Turabian Style

Stutzer, Michael J. 2000. "Simple Entropic Derivation of a Generalized Black-Scholes Option Pricing Model." Entropy 2, no. 2: 70-77.

Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert